2 doctors weighed in:
Anybody taking vytorin (ezetimibe and simvastatin) 10/20 notice any side effects?
2 doctors weighed in

Dr. Edward Hoffer
Internal Medicine - Cardiology
In brief: Muscle aches
Vytorin (ezetimibe and simvastatin) combines Zetia with simvastatin, and the most likely side effects would be muscle ache from the statin component.
This is not common at a low dose, but can occur. Rarely, people complain of vague fuzziness of thinking.

In brief: Muscle aches
Vytorin (ezetimibe and simvastatin) combines Zetia with simvastatin, and the most likely side effects would be muscle ache from the statin component.
This is not common at a low dose, but can occur. Rarely, people complain of vague fuzziness of thinking.
Dr. Edward Hoffer
Dr. Edward Hoffer
Thank
1 comment
Dr. Leonard Stein
All statins cause muscle pains/cramps, Can take few months. CoQ10, a supplement, helps reduce muscle pain/cramps at 100mgs/day. 20 yrs ago CoQ10 very expensive, today far less expensive at Costco & most chain drug stores when on sale. Not completely clear Y CoQ10 helps because there R 4 enzymes includ CoQ10 (occur naturally) & production blocked by statin. Perhaps a pathway between CoQ10 & others.
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine - Cardiology
38 years in practice
1M people helped
Continue
107,000 doctors available
Read more answers from doctors